# SDR UALA2011092605179

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 70,642 hours, 21,598 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Nicked
- Location: Lt Engine Fan
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FOUND NICKS ON SEVERAL FAN BLADES.  CHECKED AND FOUND 3 BLADES ON LEADING OF BLADE ON NR 2 INDEX AREA.  BLENDED BLADES LEFT ENGINE.
